I have 'restless body' syndrome. It starts with my legs being extremely sensitive to touch, then my back itches like in the bone and wants to arch, then my elbows itch in the bone and need to straighten out. I've been taking .5mg klonopin at night and haven't had any problems with it. In fact, I've missed a couple of nights and haven't had any issues. As soon as I started on the toradol, it came back. Hard. I've been taking two .5mg klonopin at night and am still having to breathe through it. The toradol is kicking hiney on the inflammation. I can actually stand and walk without pain for much longer than I could before. The numbness/tingling going down my arms and legs has stopped. My back doesn't spasm for 15 minutes every night when I get in bed. I can wash my hair without my arms becoming achy and weak. It's really working wonders. In fact, today was the first shower in months where I didn't have to use either the shower stool or lean against the wall for support and didn't have to rest between each activity - washing hair, washing body, conditioning hair, etc. I'm wondering, though, if the inflammation was somehow protecing the nerves that are causing me to have this restless body thing and now that the inflammation is being attacked, there's no more protection. Does that make sense? Like the inflammation was compressing the nerves and hindering this reaction? I was trying to think back to when I've had it this severe before and it seems - I'll have to check with my doctor, though - that it's always gotten worse when I've been on anti-inflammatories. In the past, that was steroids. When I saw her and got the toradol we talked about neurontin for nerve pain and I told her I wanted to wait because I really felt it was the inflammation compressing the nerves and that's what was causing the numbness/tingling. And that seems to be the case as the numbness/tingling down my arms and legs is gone. Now I'm wondering if neurontin would help with this restless body issue. I guess I'll be calling them in the morning. Sigh.